# SDR TRAX200600971

- Difficulty date: October 30, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE ISOLATORS ON AFT PRESSURE BULKHEAD CRACKED AT LBL 9.0 AND RBL 9.0.
